# SDR DALA12001193122

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FR 64 TO FR 68 Y1292 UPPER FLANGE AND HOLES CORRODED.  BLENDED AREA IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  ORIG MAT. .087 DAMAGE DIM. L=1.0 INCH W=.496 INCH D=.058 INCH. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
